# SDR CHQA201100474

- Difficulty date: November 18, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 25,077 hours, 20,398 cycles
- Engine: Allsn AE3007A
- Engine time: 15,825 hours, 14,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT FRAME JUST BELOW THE COCKPIT WINDOW WAS FOUND TO BE CRACKED.  THE LEFT FRAME JUST BELOW THE COCKPIT WINDOW WAS REPLACED.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
